# SDR DHLA200700030

- Difficulty date: June 14, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N367DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 265
- Aircraft time: 41,851 hours, 23,985 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Condition: Malfunctioned
- Location: Nr 1 Aoa
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AFTER CLEARED FOR T/O, AFTER PULLING GO LEVERS NO SRS.  REJECTED T/O PRIOR TO 60 KTS.  REPLACED NR 1 AOA SENSOR AS PER MM 27-36-15.  SRS SYS TESTS NORM AS PER MM 34-24-11.
